# SDR CALA9800604

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED AT STA 480, RBL 48.  A SEAT TRACK REPAIR WAS FABRICATED AND INSTALLED IAW 53-10-5, 51-10-2, 51-30-2, AND MM 51-20-11.
